# SDR GTIA2024102238464

- Difficulty date: October 20, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N906NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7788
- Aircraft time: 18,099 hours, 7,659 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Ecs
- Condition: Contaminated
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMELL IN CABIN/COCKPIT BELOW 3000 FT-PERFORMED ECS DECONTAMINATION REF. AMM 21-00-00. PRECAUTIONARY R&R RECIRCULATION FILTERS REF AMM. 21-21-41 NO ODOR NOTED AT THIS TIME. A/C OK FOR CONT. SVC
